American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35S05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 74 of 74 found      Go to page: 1 2 3

[61] Nicholas Miller. Weighted Sobolev spaces and pseudodifferential operators with smooth symbols . Trans. Amer. Math. Soc. 269 (1982) 91-109. MR 637030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Cesare Parenti and Luigi Rodino. A pseudo differential operator which shifts the wave front set . Proc. Amer. Math. Soc. 72 (1978) 251-257. MR 507317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Gary Childs. $L\sp{2}$-boundedness for pseudo-differential operators with unbounded symbols . Proc. Amer. Math. Soc. 72 (1978) 77-81. MR 0500300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Bernard Helffer and Luigi Rodino. Elliptic pseudo differential operators degenerate on a symplectic submanifold. Bull. Amer. Math. Soc. 82 (1976) 619-622. MR 0407435.
Abstract, references, and article information   
View Article: PDF

[65] A. G. Childs. On the $L\sp{2}$-boundedness of pseudo-differential operators . Proc. Amer. Math. Soc. 61 (1976) 252-254. MR 0442755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Luigi Rodino. On the boundedness of pseudo differential operators in the class $L\sp{m}\sb{\rho }{}\sb{,1}.$ . Proc. Amer. Math. Soc. 58 (1976) 211-215. MR 0410480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Reinhard Illner. A class of $L\sp{p}$-bounded pseudo-differential operators . Proc. Amer. Math. Soc. 51 (1975) 347-355. MR 0383153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] L. Sarason. A canonical transformation near a boundary point . Proc. Amer. Math. Soc. 48 (1975) 189-192. MR 0380067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] A. Menikoff. On local solvability of pseudo-differential equations . Proc. Amer. Math. Soc. 43 (1974) 149-154. MR 0338844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Chin Hung Ching. On the boundedness of pseudo-differential operators . Proc. Amer. Math. Soc. 41 (1973) 179-182. MR 0320823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Karl Gustav Andersson. Analytic wave front sets for solutions of linear differential equations of principal type . Trans. Amer. Math. Soc. 177 (1973) 1-27. MR 0316871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Akiva Gabor. Remarks on the wave front of a distribution . Trans. Amer. Math. Soc. 170 (1972) 239-244. MR 0341076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] David Ellis. An energy inequality for higher order linear parabolic operators and its applications . Trans. Amer. Math. Soc. 165 (1972) 167-206. MR 0298482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] R. D. Moyer. Computation of symbols on $C^*$-algebras of singular integral operators. Bull. Amer. Math. Soc. 77 (1971) 615-620. MR 0279641.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 74 of 74 found      Go to page: 1 2 3